MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5217945
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the (b)(6).The patient had a bent cannula due to which she changed her infusion set.Subsequently, she became unwell with high blood glucose level reported to be 28.8 mmol/l at the time and ketones at more than 6 mmol/l.She was then admitted to the hospital due to high blood glucose level and diabetic ketoacidosis while she was still connected to the pump.She was treated with a sliding scale and saline drip.The pump remained connected but suspended whilst customer was in the hospital.The patient ended up removing the cannula on approximately the second day of being in hospital and found that the cannula was clearly bent.The night before being discharged, the patient was started back on the pump with a whole new set/reservoir and insulin.The patient reported that when she used the older blue serter, she seemed to get bent cannulas and if she used the new grey/green serter then the set inserted fine.It was found that she had scarred, hardened lumps and was overweight.The patient was release from the hospital after three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8543378
Report Number3003442380-2019-01154
Device Sequence Number312245
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/01/2020
Device Lot Number5217945
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1